Warning for People Using Sleep Supplements!!
December 18, 2006 12:55am CST
Health Canada has recently issued a warning for a sleeping supplement which could be habit forming when used over a period of months; the drug is called "Eden Herbal Formulations Sleep-Ease Dietary Supplement" which consists of a drug called "estazolam". Apparently estazolam has been known to cause side effects, among the serious effects include: hallucinations, confusion and depression. Having said this, have you ever been on this particular sleep supplement? What about any sleep supplement at all? Was it habit forming? Did it actually work for you? What about side effects? Share any experiences you've had with sleep supplements.
1 person likes this
• United States
18 Dec 06
I have chronic insomnia. I probably could stay awake for days if I didn't take some sort of sleep medication. Unfortunately, all sleep supplements are habit forming, some worse than others. I was originally taking Ambien, but i have just been changed to Lunesta which is supposed to be less habit forming than the rest. I guess we'll find out. It does help a lot. I just wish I didn't have to take it. I've heard of some cases of people having hallucinations and amnesia from taking sleep medication. I just hope that never happens.
• United States
21 Dec 06
i was taking ambein and ambein CR for a little bit, but i stopped once my boyfriend had found me outside in my car one night. Luckily i could find my keys or i would have been driving away. the next morning i didn't remember a thing that happened. so i guess sleep walking was a side effect for me.